Mathematische Annalen

, Volume 312, Issue 1, pp 133–149

Very ampleness and higher syzygies for Calabi-Yau threefolds

  • Francisco Javier Gallego
  • B.P. Purnaprajna

DOI: 10.1007/s002080050215

Cite this article as:
Gallego, F. & Purnaprajna, B. Math Ann (1998) 312: 133. doi:10.1007/s002080050215
Mathematics Subject Classification (1991): 14J30, 14C20, 14E25, 13D02

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Francisco Javier Gallego
    • 1
  • B.P. Purnaprajna
    • 2
  1. 1. Dpto. de Álgebra, Facultad de Matemáticas, Universidad Complutense de Madrid, E-28040 Madrid, Spain (e-mail: gallego@eucmos.sim.ucm.es) ES
  2. 2. Department of Mathematics, University of Missouri, Columbia, MO 65211, USA (e-mail: purna@math.missouri.edu) US